# SDR TRAX200701621

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STR 17L BETWEEN FR 38 & 39 CORRODED.  REMOVED CORROSION ON SPLICE LOCATED ON STR 17L BTW FR 38939 AS PER SRM 51-21-42 AND IS WITHIN LIMIT AS PER SRM 53-61-00  MATERIAL THICKNESS: 0.063  MATERIAL REMOVED: 0.001 WITHIN LIMITS AS PER SRM: SRM 53-61-00 FIG 301.
